# SDR F3LA200300140

- Difficulty date: September 20, 2003
- Submitted: September 22, 2003
- Operation: Air carrier
- Aircraft: N315FL
- Make and model: Boeing 737-36E
- Aircraft serial: 25159
- Aircraft time: 33,551 hours, 17,570 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED FLOOR SUPPORT AT STA. 951, RBL 26-46, CORRODED.  FABRICATED AND INSTALLED REPLACEMENT FLOOR SUPPORT AND COVER PLATE IAW SRM 51-10-02, 51-20-01, AND EA B3-53R-10148.
